My husband has been on Cymbalta over 2 years. Prior to that, he was on Lexapro for 2 years, and it just quit working. He seems to be more depressed than ever before and his attitude is very poor, with him being easily aggravated and tempermental. He is normally a very calm person. He is extremely tired, always sleeping after work. He doesn't want to leave his room, although he recognizes this is his depression acting up. I don't know what to do for him... but it seems maybe change meds? I am very concerned about the side effects of coming off Cymbalta, and on to another drug.
Thanks for any help! Wendy
I understand your concerns but sometimes this is part of the process. I usually have to have my meds adjusted twice a year in order to keep the depression away. I have had to change anti-depressants as well several times.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.